MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE
Model Number WA22507D
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was confirmed.An additional finding of organic residues on the loop was also found.There were no additional findings.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified; however, the event most likely occurred due to improper handling by user.Olympus will continue to monitor field performance for this device.D1 - brand name - hf-resection electrode, loop, 24 fr., 0.2 wire, large, 30°, sterile, single use, 12 pcs., for turis.
 
Event or Problem Description
The customer reported to olympus that during preparation for use the hf-resection electrode, loop, 24 fr., 0.2 wire, large, 30°, sterile, single use, 12 pcs., for turis handle twisted as soon as the package was opened.The procedure was finished with a similar device.There was no patient harm associated with the event.The device was evaluated, and it was found that there were organic residues on the loop.This mdr (medical device report) is being submitted to capture the reportable malfunction found during the device evaluation.

Brand Name
HF-RESECTION ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17730342
Report Number9610773-2023-02541
Device Sequence Number6164494
Product Code FAS
UDI-Device Identifier14042761068236
UDI-Public14042761068236
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22507D
Device Lot Number1000105654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown